# SDR QXEA200701590

- Difficulty date: October 22, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 23,138 hours, 33,533 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ50970
- Part serial: 1751F
- Condition: Malfunctioned
- Location: Windshield Heat
- Part time: 23,135 hours, 33,530 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - ON DESCENT FOR APPROACH GOT RIGHT WINDSHIELD HOT CAUTION LIGHT.  COMPLETED CHECKLIST AND LIGHT WENT OUT.  MAINTENANCE PERFORMED ELECTRICAL CONTINUITY CHECK ON CO-PILOTS WINDSHIELD, NO DEFECT NOTED.  REPLACED CO-PILOTS WINDSHIELD HEAT CONTROL BOX AND RELAY 3041-K10.  PERFORMED OPERATIONAL CHECK, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
